# SDR CA180222017

- Difficulty date: October 16, 2017
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Boeing 787-8
- Aircraft time: 23,696 hours
- Engine: Ge GENX1B54
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 152Z6331
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE CURRENT C-1 MAINTENANCE CHECK THE RT WING FIXED TRAILING EDGE FLAP SUPPORT BACK UP RIB, P/N 152Z6331, WAS FOUND CRACKED AT OUTBOARD AFT UPPER VERTICAL FLANGE.  RESOLUTION ACCOMPLISHED REINFORCING ANGLES.  REPAIR, PER VT-SAA EA 787-5750-46-A7018, REV I/R AND PP NR 787-57-65748.  (TC NR 20180222017).
